MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS ART ISRT LG RT 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. GNS ART ISRT LG RT 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71204524
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed due to a failed tka.
 
Additional Manufacturer Narrative
The associated genesis articular insert was not made available for evaluation.Therefore visual inspection and dimensional test could not be performed.However, device details were provided.Thus, a review of device history record and complaint history were performed.The review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.This investigation could not determine a specific cause of failure.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Our clinical evaluation could not performed at this time as no clinical supporting documents were provided to conduct a thorough assessment of the reported issue.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
GNS ART ISRT LG RT 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7967152
Report Number1020279-2018-02188
Device Sequence Number1395363
Product Code JWH
UDI-Device Identifier03596010184436
UDI-Public03596010184436
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K871146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1999
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2021
Device Catalogue Number71204524
Device Lot Number11DM12129
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer08/17/2018
08/17/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date12/06/2018
05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;